# SDR YENA20151121596

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 44,648 hours, 15,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FRAME 69-70B, STR 23LT, SHEAR PLATE WEB SUPPORT HAS CORROSION. R & RT SHEAR PLATE WEB SUPPORT IAW SRM 51-42-11.  WORK ACCOMPLISHED ON WO 741213, NR 32464.
